# SDR AALA20130920007

- Difficulty date: September 20, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N187AN
- Make and model: Boeing 757223
- Aircraft serial: 32381
- Aircraft time: 45,855 hours, 11,305 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Condition: Leaking
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

MIA CREW REPORTED LT HYD FLUID LOSS IN FLIGHT.  FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  SERVICED THE LT HYD SYSTEM.  REPLACED THE LT A/P SERVO.  SYSTEM GROUND CHECKED  NORMAL OPERATION CLOSED.
